# SDR RAIA00405001

- Difficulty date: May 2, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 15,938 hours, 18,236 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRFRAME DE-ICE FAULT AUTO AND MANUAL. MAINTENANCE INSTALLED DE-ICE BOOT PATCHES ON THE LT WING AND LT HORIZONTAL STAB DE-ICE BOOTS.
